Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Singular measures and the key of G

Buckley, Stephen M. and MacManus, Paul (2000) Singular measures and the key of G. Publicacions Matemàtiques, 44 (2). pp. 483-489. ISSN 0214-1493

[img] Download (104kB)
Official URL:


Item Type: Article
Keywords: Singular measures; The key of G; Non-zero Borel measure; Kahane; Doubling measures.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1605
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 14:14
Journal or Publication Title: Publicacions Matemàtiques
Publisher: Universitat Autonoma de Barcelona
Refereed: No

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...